Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11


Mega Sale! Save 29% on the Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11 by Advil at Health Products Online. MPN: 17511. Hurry! Limited time offer. Offer valid only while supplies last. When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer. Infants’ Advil Drops comes with


Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11 by Advil
4.1 out of 5 stars with 10 reviews
Condition: New
Availability: In Stock
$97.48
$69.63
You Save: 29%


Quantity:  

 


Product Description & Reviews

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer. Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies.

Features & Highlights

  • Includes one pack of Advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets
  • Advil chewable medicine for kids lasts up to 8 hours in just one dose
  • Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches
  • Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains
  • Active ingredient: Ibuprofen 100 mg fever reducer/pain reliever (NSAID); suitable for children ages 2-11 years

Additional Information

Brand:
Advil
Manufacturer:
Children's Advil
Category:
Non-Aspirin
Model:
305730175111
MPN:
17511
Release Date:
2011-07-15
UPC:
078433468865
EAN:
0305730175111
Part Number:
17511
Size:
24 Count
Publisher:
Children's Advil
Binding:
Health and Beauty
Item Size:
4 x 4 x 6 inches
Package Weight:
0.05 pounds
Package Size:
1.9 x 1.8 x 2.8 inches

 


Have questions about this item (17511), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 300678104339-3, ean: 0300678104339,
Doctors believe that these combination pain-relief products offer major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache treatments, however, a non-prescription, combination headach...

mpn: CO-197197-X2, ean: 0096619435395,
Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 CapletsKirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.

mpn: PPAX1233440, ean: 0375137004956,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Percogesic. Pack of 6....

mpn: PPAX1155135, ean: 0191566434573,
For people who don't fool around with pain. Pain Reliever, Fever Reducer J & J Active Ingredients: Ibuprofen ((NSAID) Nonsteroidal Anti-inflammatory Drug) 100 mg This produce does not contain directions or complete warnings for adult use. Do not give...